# SDR FDEA201009143386

- Difficulty date: September 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 42,783 hours, 13,848 cycles
- Engine: Pwa PW4152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 548G000003
- Part serial: F258
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL SLATS/FLAPS STUCK 20/17: RECYCLED AND  SLAT/FLAP STUCK LIGHT EXTINGUISHED. SELECTED  SLAT/FLAP 20/20 TO LAND AND LIGHT REILLUMINATED,  THE SECOND TIME. RAN QRH AND LANDED AT SLAT/FLAPS  20/17. ALL HYD'S WERE GOOD.  REPLACED NR 3 FLAP JACKSCREW IAW AMM 27-54-23-04.  OPS AND LEAK CHECK GOOD.
